# SDR AALA20130621016

- Difficulty date: June 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 8,660 hours, 3,353 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  REPLACED THE CAPTAINS TRIP REMINDER THAT HAD SHORTED OUT.  SYSTEM GROUND CHECKED NORMAL.
